On the length of an external branch in the Beta-coalescent



Dhersin, Jean-Stéphane, Freund, Fabian, Siri-Jégousse, Arno and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2013) On the length of an external branch in the Beta-coalescent. Stochastic Processes and their Applications, 123 (5). 1691 - 1715.

[img] Text
extbranch_dec9.pdf - Accepted Version

Download (366kB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 01 Apr 2020 10:52
Last Modified: 25 Jun 2021 00:11
DOI: 10.1016/j.spa.2012.12.010
URI: https://livrepository.liverpool.ac.uk/id/eprint/3081334